# SDR SWIA95773

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2725D
- Make and model: Swrngn SA227AC
- Aircraft serial: AC723
- Engine: Garrtt TPE33111U
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Roller
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION RT MAIN INTRANSIT LIGHT WOULD NOT EXTINGUISH.  FOUND UPLOCK ROLLER MISSING ON RT MAIN STRUT.  INSTALLED NEW UPLOCK ROLLER AND TARGET, ADJUSTED UPLOCK SWITCHES TO TARGET, CYCLED GEAR NUMEROUS TIMES, OPS CKS GOOD MM 32-00-00.
